# SDR USAA2011071400004

- Difficulty date: July 14, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- Aircraft time: 64,101 hours, 45,779 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Split
- Location: Wing
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: L

## Discrepancy

ON APPROACH TO MIA, CREW REPORTED A SPLIT FLAP INDICATION AND ACCOMPLISHED A GO-AROUND. SELECTING FLAPS 25, RIGHT NEEDLE WAS AT 15 AND LEFT NEEDLE WAS AT 25. SELECTED FLAPS 15 AND BOTH NEEDLES AT 15.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED, FLAPS, TORQUE TUBES AND GEAR BOXES.  NO DAMAGE FOUND.  OPS CHECKED OK PER AMM 27-51-00-715-001.
